Aaron Trocki Publishes for the National Council of Teachers of Mathematics Journal
The assistant professor of mathematics publishes as third author in the May issue of Teaching Children Mathematics.
His writing team’s article, Supporting Sense Making with Mathematical Bet Lines, has recently been published in the May 2016 issue of Teaching Children Mathematics.
Dick, L., White, T., Trocki, A., Sztajn, P., Heck, D., Herrema, K. (2016). Supporting sense-making with mathematical bet lines. Teaching Children Mathematics, 22(9), 538-545.